Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Wilhelm Specht
Title: Algebraische Gleichungen mit reellen oder komplexen Koeffizienten
Additional book information Enzyklopädie der Mathematischen Wissenschaften, Band I, 1, Heft 3, Teil II. Stuttgart, B. G. Teubner Verlagsgesellschaft, 1958. 80 pp. DM 19.


Review Information

Reviewer: Morris Marden
Journal: Bull. Amer. Math. Soc. 66 (1960), 63-64
DOI: http://dx.doi.org/10.1090/S0002-9904-1960-10395-3
PII: S 0002-9904(1960)10395-3